MathSciNet Relay Station
MathSciNet bibliographic data
MR736461 (85j:11077) 11J70 (11A55 11Y65)
Williams, H. C.; Dueck, G. W. An analogue of the nearest integer continued fraction for certain cubic irrationalities. Math. Comp. 42 (1984), no. 166, 683–705.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement